MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that during the case sweep dropped to 2.9 l and fio2 dropped to 21%.User switched out the qvm as they were unable to control the gas with the qvm.Following the case the qvm was successfully calibrated with out it resolving the issue.Water traps were changed as moisture was found towards the qvm side.There were no reports of long-term health consequences to the patient.
 
Additional Manufacturer Narrative
Spectrum medical have requested the return of the device for an investigation.
 
Additional Manufacturer Narrative
User reported that during the case sweep dropped to 2.9 l and fio2 dropped to 21%.User switched out the qvm as they were unable to control the gas with the qvm.Following the case the qvm was successfully calibrated with out it resolving the issue.Water traps were changed as moisture was found towards the qvm side.There were no reports of long term health consequences to the patient.
 
Event or Problem Description

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22563328
Report Number3006073153-2025-00173
Device Sequence Number9348024
Product Code DTX
UDI-Device Identifier05060434420688
UDI-Public05060434420688
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM
Device Catalogue Number51-000045-00
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown